# SDR CA050222002

- Difficulty date: February 18, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 9,781 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Relay
- Part number: MS24171D1
- Condition: Burned
- Location: Mlg
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LANDING GEAR WAS SELECTED DOWN BUT THERE WAS NO LANDING GEAR EXTENSION. CREW NOTICED THAT THE TWO AMP LANDING GEAR RELAY CIRCUIT BREAKER, ADJACENT TO THE LANDING GEAR SELECTOR, WAS TRIPPED.  LANDING GEAR WAS SELECTED DOWN AND THE MANUAL HANDPUMP USED TO GET LANDING GEAR DOWN AND LOCKED.  MAINTENANCE CHECKS WERE CARRIED OUT AND THE 60 AMP LANDING GEAR POWER CIRCUIT BREAKER IN THE LT ELECTRICAL EQUIPMENT PANEL WAS TRIPPED. THE LANDING GEAR MOTOR RELAY WAS REPLACED, ALL CIRCUIT BREAKERS RESET AND LANDING GEAR RETRACTIONS/EXTENSIONS CARRIED OUT NORMALLY.  ON INSPECTION OF THE MOTOR RELAY THE MAIN CONTACTS (200AMP RATING) WERE BADLY BURNED AND PITTED.  SUSPECT THE RELAY WAS ORIGINAL FROM MANUFACTUR IN 1998.
